Browse by Subject SUFFICIENT CONDITIONS

Showing results 1 to 8 of 8

1
A note on mean convergence of Lagrange interpolation in L-p (0 < p <= 1)

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.277 - 282, 2001-08

2
Convergence of Hermite and Hermite-Fejer interpolation of higher order for Freud weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF APPROXIMATION THEORY, v.113, no.1, pp.21 - 58, 2001-11

3
Entanglement, detection, and geometry of nonclassical states

Kim, Kisik; Kim, Jaewan; Bae, Joonwooresearcher, PHYSICAL REVIEW A, v.82, no.4, 2010-10

4
Error estimates of Lagrange interpolation and orthonormal expansions for Freud weights

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.133, no.1-2, pp.445 - 454, 2001-08

5
Mean convergence of extended Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, ACTA APPLICANDAE MATHEMATICAE, v.76, pp.17 - 36, 2003-03

6
Necessary conditions for weighted mean convergence of Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.132, no.2, pp.357 - 369, 2001-07

7
Necessary conditions of convergence of Hermite-Fejer interpolation polynomials for exponential weights

Jung, HS, JOURNAL OF APPROXIMATION THEORY, v.136, no.1, pp.26 - 44, 2005-09

8
On mean convergence of Hermite-Fejer and Hermite interpolation for Erdos weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.71 - 76, 2001-12

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0